# SDR K11A2018070533101

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 70,082 hours, 48,026 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Obstructed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

AT FL 350 THE CABIN ALTITUDE HORN SOUNDED, THE CABIN CLIMBED ABOVE 10,000 FT AND CONTINUED TO CLIMB WITH THE OUTFLOW VALVE CLOSED. FOUND DEBRIS IN FORWARD CARGO PIT DOOR, REMOVED DEBRIS, PERFORMED PRESSURIZATION CONTROL SYSTEM, OP'S CHECK GOOD IAW AMM 21-31-00. NO DEFECTS NOTED.
